# SDR AALA202207084836

- Difficulty date: June 26, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 51,110 hours, 24,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 27C. **SUPPLEMENTAL REPORT FOR AALA202206274836: MAINTENANCE FOUND BROKEN WIRE UNDER SEAT 27ABC AND REPAIRED IT AS REQUIRED. A SATISFACTORY OPERATIONAL CHECK WAS WAS ACCOMPLISHED. ** (CLOSED)
